# SDR USAA2010091591998

- Difficulty date: September 7, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 76
- Aircraft time: 66,717 hours, 29,778 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367003400000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S3 - MAJOR REPAIR - CABIN FLOOR PANEL 241JF TOP SURFACE IS RIBBONING IN CENTER OF PANEL.  REPLACED CABIN FLOOR PANEL 241JF IAW MCGILL, IMR 9701 REV 'G'.
